# SDR EIA2003048

- Difficulty date: March 5, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- Aircraft time: 52,464 hours, 49,439 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pushrod Tube
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTEERCONNECT TUBE BETWEEN PILOT AND COPILOT HAS SEVERE GOUGHING ON LEFT UPPER SIDE' RH UPPER SIDE SLIGHTLY GOUGED DUE TO BOLT LENGTH OF CENTER PEDESTAL AND PANEL INSTILLATIONREPAIRED AS PER ECRA 944-27-161-2 INTERCONNECT TORQUE TUBE REQUIRED SPLICE. CUT TORQUE TUBE PER bwn SRO 9278001 USING DOUGLAS PROVIDED CUTTER FROM 5327-288 KIT1, SHR1 REV A OF DWG SRO 927-8001 INSTALLED REPAIR SPLICE SLEEVE AS PER SRO 9278001
